Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am currently taking 20 mg. of Pravastatin once a

I am currently taking 20 mg. of Pravastatin once a day and have noticed recently upon finishing a meal to experience increased fatigue for about 1-2 hours, I also am experiencing muscle fatigue and muscle burn especially in my hips upon exertion. I know these are side effects of a statin, just wondering how to proceed?
Fri, 1 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Started Pravastatin 20 mg tablet one month ago. I have been vomiting but this has gotten less frequent. I have lost 10 pounds, have a rash and bruise easily. Past crainotomy for brain anerysums and have epilepsy. I m currently taking Lyrica and Methadone for Cervical problems. Could the Pravastatin cause more harm than good for me?

doctor1 MD

I currently take Atenolol (100 mg twice daily), Lisinopril (20 mg twice daily and HCTZ 12.5 once daily for blood pressure. I take Prevastatin for cholesterol and I take Jardian (10 mg once daily) for diabetes. Will moringa interfere with these meds?

doctor1 MD

I am a 70 year old female who has been on a statin drug for over 20 years. The 40 mg pravastatin I am currently taking lowers my cholesterol to a good range. My problem is occasionally I have really bad muscle aches. I would then take only half the dosage for a few weeks and then go back to the 40 mg. This time for the last few weeks this has not worked and the 20 mg is still causing really bad muscle aches. Is there something else I can take?

Loading Online Doctors....